# SDR W592003F00000

- Difficulty date: January 14, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N573ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496149
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Cylinder
- Part number: B24231
- Condition: Loose
- Location: Prop Blade
- Part time: 298 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS SUBMITTED FOR REPAIR DUE TO A SEIZED SPINNER ATTACH PN A24053 WHILE ATTEMPTING TO REMOVE THE NUT.  IT WAS NOTED THAT THE ENTIRE CYLINDER ASSEMBLY WAS LOOSE AND UNSCREWING FROM THE HUB.  THIS PART SHOULD HAVE BEEN TORQUED TO 180 FT LBS.  THIS IS A NEW PROPELLER ASSY AND WE HAVE RECENTLY SEEN NUMEROUS PROBLEMS WITH THE LOW STOP ASSY AND SPINNER MOUNTING NUTS ON SEVERAL NEW, LOW TIME PA-44S.
